# SDR CALA2016110295886

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 58,405 hours, 23,800 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGCIU 2 FAULT ON UPPER ECAM SCREEN.  HAD ELECTRIC SMELL IN FLIGHT DECK ONLY.  FOUND LGCIU TO HAVE A BURNT COMPONENT INSIDE REPLACED UNIT.
